# SDR VTZA97169

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 849
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE13
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6378 - IAD-CRW - DURING CRUISE, MADE AN UNSCHEDULED LANDING AT IAD DUE TO PAX DOOR CAPTION WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND CLEANED AND LUBED PAX DOOR MICROSWITCH.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
